# SDR HNAA0200040

- Difficulty date: June 3, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N803SA
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 21,312 hours, 22,835 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 0161
- Condition: Intermittent
- Location: Bag Bay #1 Pos
- Part time: 9,005 hours, 444 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE BAG BAY SMOKE DETECTOR LIGHT WOULD COME ON INTERMITTENTLY. AIRCRAFT RETURNED TO ROA. REPLACED BOTH BAG BAY SMOKE DETECTORS.
